Next Article in Journal
Ab Initio Research on a New Type of Half-Metallic Double Perovskites, A2CrMO6 (A = IVA Group Elements; M = Mo, Re and W)
Previous Article in Journal
Second-Row Transition-Metal Doping of (ZniSi), i = 12, 16 Nanoclusters: Structural and Magnetic Properties
Open AccessLetter

Linear Scaling Solution of the Time-Dependent Self-Consistent-Field Equations

Theoretical Division, Los Alamos National Laboratory, Los Alamos, NM 87545, USA
Computation 2014, 2(1), 1-11; https://doi.org/10.3390/computation2010001
Received: 19 November 2013 / Revised: 3 March 2014 / Accepted: 4 March 2014 / Published: 14 March 2014
(This article belongs to the Section Computational Chemistry)
A new approach to solving the Time-Dependent Self-Consistent-Field equations is developed based on the double quotient formulation of Tsiper 2001 (J. Phys. B). Dual channel, quasi-independent non-linear optimization of these quotients is found to yield convergence rates approaching those of the best case (single channel) Tamm-Dancoff approximation. This formulation is variational with respect to matrix truncation, admitting linear scaling solution of the matrix-eigenvalue problem, which is demonstrated for bulk excitons in the polyphenylene vinylene oligomer and the (4,3) carbon nanotube segment. View Full-Text
Keywords: quasi-independent optimization; rayleigh quotient iteration; J-symmetry; random phase approximation; time-dependent density functional theory; inexact linear algebra quasi-independent optimization; rayleigh quotient iteration; J-symmetry; random phase approximation; time-dependent density functional theory; inexact linear algebra
Show Figures

Figure 1

MDPI and ACS Style

Challacombe, M. Linear Scaling Solution of the Time-Dependent Self-Consistent-Field Equations. Computation 2014, 2, 1-11. https://doi.org/10.3390/computation2010001

AMA Style

Challacombe M. Linear Scaling Solution of the Time-Dependent Self-Consistent-Field Equations. Computation. 2014; 2(1):1-11. https://doi.org/10.3390/computation2010001

Chicago/Turabian Style

Challacombe, Matt. 2014. "Linear Scaling Solution of the Time-Dependent Self-Consistent-Field Equations" Computation 2, no. 1: 1-11. https://doi.org/10.3390/computation2010001

Find Other Styles

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Search more from Scilit
 
Search
Back to TopTop